Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by Pat on April 1, 1999, at 16:01:49

In reply to Re: the weight gain issue, posted by harry on April 1, 1999, at 15:09:28

I too have experienced the wonderful weight gain on several different AD's. That is one of the main reasons I stopped taking them for now! Nothing makes me more DEPRESSED than being FAT! There is no way I can pick up my mood when I'm working out six days a week and eating like a bird, and still GAINING WEIGHT! I really enjoyed reading this thread though. Some of you guys are really funny. Hope everyone stays well!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:4030